# SDR DALA13026633218

- Difficulty date: May 31, 2013
- Submitted: June 2, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR 16 TO FR 24 Y1292 UPPER FLANGE HOLES & SEAT TRACK CROWN AREA HAS CORROSION.  CHECKED LIMITS MEASURES AS FOLLOWS,  ORIG THICKNESS 0.079, L=4.3" W=1.3", D=0.033 MAX DEPTH ALLOWABLE 0.031 OUT OF LIMITS IAW SRM 53-11-15, FIG 104.  REMOVED FLOOR SUPPORT  IAW SRM 51-42-11. LOCATED AND IAW SRM 51-42-11. INSTALLED NEW FLOOR SUPPORT IAW TRM 53-21-01.
